Okay.. I know you love your son and yes he is still young but living in your house heneeds to follow your rules and you need to make rules that no drugs will be used in your home. if youfind a needle or drugs then toss them out. you are hurting yourson and not helping if you ignore it. What kind of mother would you be??? You need to sit down and have a talk with your son. you should have called the ER if your son was possibly qithdrawing... he could of had a seizure and died. you arein a way letting your son control your life and your decisions. i know you dont wantto kick your son to the curb but by thatadmission yoiu are allowing your son to use druggs instead of getting him help.View Thread
Try Hylands Nerve tonic and Hylands calms forte. its all natural... Walmart and cvs has it... says take 2-4 but you can take upto 7.. All natural and works. For nausea Walmart has dramamine or your dr can give you phenergan which helps nausea, sleeplessness and stress. it is also non addictive.View Thread
I never felt a high on Kratom, not like prescription narcotics. They truly are the devil. So is Kratom because while using Kratom. i had panic attacks, extreme anxiety,etc. Its over stimulating and caused me tohave a horrible comdition called ovarian torsion. If i stayed on it, there is no telling what fatal things could have happened.. its a totally. evil drug.... not nearly as addicting as opiods unless wayyyyy over abusing but still a bad bad drug to take. im off kratom now but still suffering from anxiety from kratom. its going away slowly but still there.View Thread
I have withdrawn from Loratab and.tramadol before and Tramadol for me.personally was a piece of cake. The best thing to do is to just stop taking it. You have already weened enough. Now is time to take the final plunge. I stopped cold turkey off 400 mg per day. I only had 1 day of withdraw which increased pain was my only symptom. Soma is more addicting then Tramadol and supplementing one addiction for another is a mistake. That is a big mistake that some make. Your going to just have to take the leap and get off Tramadol. You can try 800 mg ibuprophen or Naproxen at 550 mg along with a less addictive muscle relaxer like Robaxen or Flexaril. Flexaril is good for sleep. Elavil is a good choice anto depressany that helps withdrawals, sleep and pain.View Thread
Yes. For me personally anxiety, cheeks flushing, major panic attacks, tightness of chest, labored breathing, etc.. Then ironically this caused me to have an ovarian torsion because kratom is over stimulating which can cause several health problems. For me personally, never again. If narcotics were more readily available Kratom wouldnt be needed.View Thread
Kratom is an evil drug. i took it and developed extreme anxiety and panic attacks which i have never had before using kratom. i also suffered an ovarian torsion and under went emergency surgery yesterday. the dr said its very possibly caused by an overstimulating drug which kratom happens to be.. itmay not give the euphoria like heroin but it certainly is worse then heroin and legal. now if opiods were more widely available then there would be no need for kratom. there is no telling what other physical ailements are to be blamed from using Kratom.View Thread
I started using kratom last month and have experienced some horrible drawbacks. i get horrible anxiety and panic attacks which i have never expierenced in my entire life. Narcotics have never done this to me. Then yesterday i developed a ovarian torsion. the dr said was strange being that i rarely get ovarian cysts. Well kratom is over stimulating. This can cause a multitude of physical and mental problems. since taking kratom ive been thru hell. the mental anxiety is the worse. i took it because of my fibromayalgia and tired of begging the dr for meds. Hydro has never caused me any of these problems. kratom to me is very dangerous. i cannot even imagine what problems healthwise this can cause in the future. its just too over stimulating.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.